Jump to content

Tolerance withdrawal...how others manage


[pe...]

Recommended Posts

Is there anyone here who has gone through severe tolerance withdrawal even after crossing to valium...like c/t symptoms daily that interfere with daily living...I know alot of folks have had it while on other benzos but what if when you crossed over you were still in withdrawal and severe tolerance and are unable to updose?  It's like being c/t still while tapering...has anyone had this bad during their taper and basically was homebound and bedbound daily?  if so, how did you manage your taper if you could not updose and were in severe withdrawal.  My sig. line tells a little of my history...I am checking several places to see how others have managed this when this severe....Thanks, Pebbles
Link to comment
Share on other sites

I have heard of others where it is this bad and they have made it through.  They just said they kept going...they had no other choice.  when are you due to cut Pebbles?  Is it soon.  You will be down to 7 mg. and you are making progress. You just have to hold on and hang on.  I don't think there are answers here, only lots of fears.  Hang on and try to do at least one thing today besides interneting.  That would be my advice.  I know it is hard, but try it.  It won't take it away but in the long run it may help.  Love to you, Janus
Link to comment
Share on other sites

Hi Pebbles,

 

All you can do is grit your teeth. So long as your are tapering at sensible rate, and you keep the size of the cuts to reasonable size, then there is nothing else to do. It is not as bad as cold turkey, but you would probably feel no better if you stopped tapering altogether.

Link to comment
Share on other sites

Hi Pebbles,

  I actually drove the car around the local area and had to do some banking etc. Have made my 3rd taper from Klonopin and I am going really slow. My first 2 cuts were .250mg and 2 weeks later .250mg again. The first two weeks were a bit of a blur. The next 2 weeks I had a mixture of medium 6/10days, bad 4/10 days and others really bad. I didn't even rate them. I was too bad either crying, sitting in the room (well lying down). I couldn't stand niose, the tv, people talking, and heaps of other stuff. Some anxious days, when I thought What am I doing???

  Decided on a smaller cut for 3rd taper .125mg and the last 5 days haven't all been great.  Feeling anxiety in my chest, muscle tension, dizziness etc, but bearable. Today I woke up feeling 8/10, which is probally the best that I got,in the 9 years prior to my taper. I will stay on this dose for the full 2 weeks. Mind you last taper I coudn't commit to this one until abot day 12. I think that making my taper smaller and slower does lengthen it out. And believe me I am impatient at times, but will stick with the next cut being .125 again and 2 weeks, because it seems much kinder to me. I may not feel great, but still better than larger cuts.

 

Hang in there for the good days. I'm sure they will come and go for all of us. If you haven't made a Blog - Do one when you feel able and a bit more positive. Believe me, I read mine when I need an extra boost of will power to keep on going and it reminds me that things will work out!!! :)

                              Take care, hoping for a good day for you and me both

                                          Cheers Debbie - Deedee

Link to comment
Share on other sites

Thanks...I have a blog....I am just in very severe withdrawal from past tapering mistakes, c/t and and tolerance and it very severe and has been for months...
Link to comment
Share on other sites

I'm down to 7..almost checked myself in for help but didn't...was in very severe shape thursday and Friday...could not feed myself or hardly walk and had such severe abdominal and head pain...I am still very sick and miserable but not like that...husband had to stay home Friday...we were so scared...
Link to comment
Share on other sites

some alieve may be in order or aspirin.

 

sounds like you are not as sick now - keeping hydrated is very important - especially if you have head aches.

 

you can put some salt and sugar in some water - the salt will help to retain the water and the sugar well tastes good - may have some other benefits to.

Link to comment
Share on other sites

:laugh: pebbles - you are so cute.

 

oh well every little bit helps - every step forward and every step out of the pits of sick dom helps.

 

rest well pebbles ;)

Link to comment
Share on other sites

:)Hang in there Pebbles. Hope you have a good day real real soon.

 

                              Tk Debbie (Deedee)

Havent been on for a few days. Feeling unwell for some of them, busy on good days!

Link to comment
Share on other sites

×
×
  • Create New...